I have been re-diagnosed with Manic, Bi-Polar disorder, and all medications have been changed, I have been on Tegretol since 5/13/2011 and so far am happy with the medication, ... What are the opinions of the overall effect and use of Tegretol as a mood stabilizer and side effects? The only bothersome side effect that I seem to have with this medication, as well as with maybe the compazine, is that the itching is out of control, and I feel like I have bugs crawling on me. I have been prescribed Hydroxyzine for contact dermatitis and to help with the itching... will this side effect go away or is this long term? Spent one week in the hospital due to falling off the wagon and had a really bad outcome with the medication klonopin. Am feeling a little better now and hopefully will not have to change my medications again in the future.
Hi, tegretol is used quite often for treating bipolar disorder so should (hopefully) be beneficial for you. Some of the most common side effects of tegretol include skin irritation/rashes, etc. So i wouldn't be too concerned as the medical professionals know this and still prescribe it. Hopefully the effects will alleviate by the time you've been taking the tegretol for 3 or 4 weeks. If not contact your doctor again so he can review your case
Hi there blaze. first time that we've ever spoken. Not much to add to what Delila said, only, glad to see you posting. Means alot, in as that you're trying your darndest to get back to where you were. Keep up the good fight, its difficult, I know, I've have my moments. Well, good thoughts and the very best of wishes go out you and hopefully that itching well soon be history.
- Tegretol Information for Consumers
- Tegretol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tegretol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 1 answer
Posted 5 Jul 2014 • 1 answer
Posted 23 Feb 2015 • 1 answer
Posted 21 Jul 2016 • 2 answers
Posted 24 Oct 2016 • 1 answer